Glasnik Matematicki, Vol. 49, No. 1 (2014), 221-234.

STRONG CONVERGENCE FOR WEIGHTED SUMS OF ρ*-MIXING RANDOM VARIABLES

Yongfeng Wu and JiangYan Peng

College of Mathematics and Computer Science, Tongling University, 244000 Tongling, China, and, Center for Financial Engineering and School of Mathematical Sciences, Soochow University, 215006 Suzhou, China
e-mail: wyfwyf@126.com

School of Mathematics Science, University of Electronic Science and Technology of China, 611731 Chengdu, China
e-mail: cdpengjy@126.com


Abstract.   The authors discuss the strong convergence for weighted sums of sequences of ρ*-mixing random variables. The obtained results extend and improve the corresponding theorem of Bai and Cheng [Bai, Z. D., Cheng, P. E., 2000. Marcinkiewicz strong laws for linear statistics. Statist. Probab. Lett., 46, 105-112]. The method used in this article differs from that of Bai and Cheng (2000).

2010 Mathematics Subject Classification.   60F15.

Key words and phrases.   Strong convergence, ρ*-mixing random variable, weighted sums.


Full text (PDF) (access from subscribing institutions only)

DOI: 10.3336/gm.49.1.15


References:

  1. J. An and D. M. Yuan, Complete convergence of weighted sums for ρ̃-mixing sequence of random variables, Statist. Probab. Lett. 78 (2000), 1466-1472.
    MathSciNet     CrossRef

  2. Z. D. Bai and P. E. Cheng, Marcinkiewicz strong laws for linear statistics. Statist. Probab. Lett. 46 (2000), 105-112.
    MathSciNet     CrossRef

  3. R. C. Bradley, Equivalent mixing conditions for random fields, Technical Report 336, Center for Stochastic Processes, Dept. Statistics, Univ. North Carolina, Chapel Hill.

  4. K. Budsaba, D. H. Qiu, H. Urmeneta, and A. Volodin, Complete convergence for weighted sums of arrays of rowwise ρ̃-mixing random variables. Thail. Stat. 10 (2012), 141-146.

  5. G. H. Cai, Marcinkiewicz strong laws for linear statistics of ρ̃-mixing sequences of random variables, An. Acad. Bras. Ciênc. 78 (2006), 615-621.
    MathSciNet     CrossRef

  6. G. H. Cai, Strong laws of large numbers for weighted sums of ρ̃-mixing random variables, Math. Slovaca 57 (2007), 381-388.
    MathSciNet     CrossRef

  7. G. H. Cai, Strong laws for weighted sums of NA random variables, Metrika 68 (2008), 323-331.
    MathSciNet     CrossRef

  8. P. Y. Chen and S. X. Gan, Limiting behavior of weighted sums of i.i.d. random variables, Statist. Probab. Lett. 7 (2007), 1589-1599.
    MathSciNet     CrossRef

  9. J. Cuzick, A strong law for weighted sums of i.i.d. random variables, J. Theoret. Probab. 8 (1995), 625-641.
    MathSciNet     CrossRef

  10. S. X. Gan, Almost sure convergence for ρ̃-mixing random variable sequences, Statist. Probab. Lett. 67 (2004), 289-298.
    MathSciNet     CrossRef

  11. M. L. Guo and D. J. Zhu, Equivalent conditions of complete moment convergence of weighted sums for ρ*-mixing sequence of random variables, Statist. Probab. Lett. 83 (2013), 13-20.
    MathSciNet     CrossRef

  12. P. L. Hsu and H. Robbins, Complete convergence and the law of large numbers, Proc. Nat. Acad. Sci. U. S. A. 33 (1947), 25-31.
    MathSciNet     CrossRef

  13. M. H. Ko, K. H. Han and T. S. Kim, Strong laws of large numbers for weighted sums of negatively dependent random variables, J. Korean Math. Soc. 43 (2006), 1325-1338.
    MathSciNet     CrossRef

  14. A. Kuczmaszewska, On complete convergence for arrays of rowwise dependent random variables, Statist. Probab. Lett. 77 (2007), 1050-1060.
    MathSciNet     CrossRef

  15. C. C. Moore, The degree of randomness in a stationary time series, Ann. Math. Statist. 34 (1963), 1253-1258.
    MathSciNet     CrossRef

  16. M. Peligrad and A. Gut, Almost-sure results for a class of dependent random variables, J. Theoret. Probab. 12 (1999), 87-104.
    MathSciNet     CrossRef

  17. D. H. Qiu, Convergence properties for weighted sums of ρ̃-mixing random variables, Acta Math. Sci., Ser. A 31 (2007), 132-141 (in Chinese).

  18. Q. M. Shao, A comparison theorem on moment inequalities between negatively associated and independent random variables, J. Theoret. Probab. 13 (2000), 343-356.
    MathSciNet     CrossRef

  19. A. T. Shen, On the strong convergence rate for weighted sums of arrays of rowwise negatively orthant dependent random variables, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 107 (2013), 257-271. CrossRef

  20. S. H. Sung, Strong laws for weighted sums of i.i.d. random variables, Statist. Probab. Lett. 52 (2001), 413-419.
    MathSciNet     CrossRef

  21. S. Utev and M. Peligrad, Maximal inequalities and an invariance principle for a class of weakly dependent random variables, J. Theoret. Probab. 16 (2003), 101-115.
    MathSciNet     CrossRef

  22. X. J. Wang, X. Q. Li, W. Z. Yang and S. H. Hu, On complete convergence for arrays of rowwise weakly dependent random variables, Appl. Math. Lett. 25 (2012), 1916-1920.
    MathSciNet     CrossRef

  23. Q. Y. Wu, Y. Y. Jiang, Some strong limit theorems for ρ̃-mixing sequences of random variables, Statist. Probab. Lett. 78 (2008), 1017-1023.
    MathSciNet     CrossRef

  24. Q. Y. Wu, Complete convergence for weighted sums of sequences of negatively dependent random variables, J. Probab. Stat. (2011) Article ID : 202015.
    MathSciNet     CrossRef

  25. W. B. Wu, On the strong convergence of a weighted sum, Statist. Probab. Lett. 44 (1999), 19-22.
    MathSciNet     CrossRef

  26. Y. F. Wu, C. H. Wang and A. Volodin, Limiting behavior for arrays of rowwise ρ*-mixing random variables, Lith. Math. J. 52 (2012), 214-221.
    MathSciNet     CrossRef

  27. S. C. Yang, Moment inequality for mixing sequences and nonparametric estimation, Acta Math. Sinica (Chin. Ser.) 40 (1997), 271-279 (in Chinese).
    MathSciNet    

  28. H. Zarei and H. Jabbari, Complete convergence of weighted sums under negative dependence, Statist. Papers 52 (2011), 413-418.
    MathSciNet     CrossRef


Glasnik Matematicki Home Page